Skip to main content

Professor Richard Sharp

  Richard Sharp

Professor Richard Sharp

Professor of Mathematics

Office: B2.38
Phone: +44 (0)24 76528323
Email: R dot J dot Sharp at warwick dot ac dot uk


Teaching Responsibilities 2016/17:
Term 1: MA3G7 Functional Analysis I
Term 2: MA427 Ergodic Theory

Research Interests:
Ergodic theory, dynamical systems, applications to geometry, combinatorial and geometric group theory, quantum chaos and noncommutative geometry.
Selected recent publications:
Length asymptotics in higher Teichmüller theory, Proceedings on the American Mathematical Society 142 (2014), 101-112 (with M. Pollicott).
Correlations of length spectra for negatively curved manifolds, Communications in Mathematical Physics 319 (2013), 515-533 (with M. Pollicott).
Ergodic theorems for actions of hyperbolic groups, Proceedings of the American Mathematical Society 141 (2013), 1749-1757 (with M. Pollicott).

Spectral triples and Gibbs measures for expanding maps on Cantor sets, Journal of Noncommutative Geometry 6 (2012), 801-817.
Large deviations, fluctuations and shrinking intervals, Communications in Mathematical Physics 290, (2009), 321-334, (with M. Pollicott).
Large deviations for intermittent maps, Nonlinearity 22, (2009), 2079-2092, (with M. Pollicott).
Periodic orbits and holonomy for hyperbolic flows, in “Geometric and Probabilistic Structures in Dynamics", Contemporary Mathematics 469, (2008), 289-302, (with M. Pollicott).

Click here for a full publication list with links to the papers.


Recent research grants:

Hyperbolic Dynamics and Noncommutative Geometry, EPSRC, 01/04/2012-31/03/2015, £278k.

Personal Homepage: For more information see Richard Sharp's homepage